Previous |  Up |  Next


Title: On the number of stationary patterns in reaction-diffusion systems (English)
Author: Rybář, Vojtěch
Author: Vejchodský, Tomáš
Language: English
Journal: Application of Mathematics 2015
Volume: Proceedings. Prague, November 18-21, 2015
Issue: 2015
Pages: 206-216
Category: math
Summary: We study systems of two nonlinear reaction-diffusion partial differential equations undergoing diffusion driven instability. Such systems may have spatially inhomogeneous stationary solutions called Turing patterns. These solutions are typically non-unique and it is not clear how many of them exists. Since there are no analytical results available, we look for the number of distinct stationary solutions numerically. As a typical example, we investigate the reaction-diffusion system designed to model coat patterns in leopard and jaguar. (English)
Keyword: diffusion driven instability
Keyword: Turing patterns
Keyword: classification of non-unique solutions
MSC: 35A02
MSC: 35K57
MSC: 35Q92
idZBL: Zbl 06669931
Date available: 2017-02-14T10:26:09Z
Last updated: 2017-03-20
Stable URL:


Files Size Format View
ApplMath_03-2015-1_21.pdf 1.425Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo